Back to Search Start Over

Non-homogeneous wave equation on a cone.

Authors :
Olver, Sheehan
Xu, Yuan
Source :
Integral Transforms & Special Functions. May-Aug2021, Vol. 32 Issue 5-8, p604-619. 16p.
Publication Year :
2021

Abstract

The wave equation ∂ t t − c 2 Δ x u (x , t) = e − t f (x , t) in the cone { (x , t) : ∥ x ∥ ≤ t , x ∈ R d , t ∈ R + } is shown to have a unique solution if u and its partial derivatives in x are in L 2 (e − t) on the cone, and the solution can be explicit given in the Fourier series of orthogonal polynomials on the cone. This provides a particular solution for the boundary value problems of the non-homogeneous wave equation on the cone, which can be combined with a solution to the homogeneous wave equation in the cone to obtain the full solution. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
10652469
Volume :
32
Issue :
5-8
Database :
Academic Search Index
Journal :
Integral Transforms & Special Functions
Publication Type :
Academic Journal
Accession number :
151233821
Full Text :
https://doi.org/10.1080/10652469.2020.1808633